Some identities associated with mock theta functions ω(q) and ν(q)

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Recently, Andrews, Dixit, and Yee defined two partition functions p ω (n) and p ν (n) that are related with Ramanujan’s mock theta functions ω(q) and ν(q) , respectively. In this paper, we present two variable generalizations of their results. As an application, we reprove their results on p ω (n) and p ν (n) that are analogous to Euler’s pentagonal number theorem.

Original languageEnglish (US)
Pages (from-to)613-622
Number of pages10
JournalRamanujan Journal
Volume48
Issue number3
DOIs
StatePublished - Apr 15 2019

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Some identities associated with mock theta functions ω(q) and ν(q)'. Together they form a unique fingerprint.

Cite this